BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 27, 2013, Fasc. 1-2 >

Please use this identifier to cite or link to this item:

Title: Letter to the Editor. Remarks on Some Inequalities for Polynomials
Authors: Hachani, M. A.
Keywords: Inequalities
Maximum modulus princple
Issue Date: 2013
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 27, Fasc 1-2 (2013), 89p-95p
Abstract: In the present article, I point out serious errors in a paper published in Mathematica Balkanica three years ago. These errors seem to go unnoticed because some mathematicians are applying the results stated in this paper to prove other results, which should not continue.
Description: MSC 2010: 30A10, 30C10, 30C80, 30D15, 41A17.
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 27, 2013, Fasc. 1-2

Files in This Item:

File Description SizeFormat
MB-27-089-095.pdf212.01 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License